Join the 'Omnipred' group to help and get support from people like you.
We found 9 questions associated with the 'Omnipred' topic.
Posted 15 Aug 2011 by • 1 answer
... shower. I am producing tears, but have swollen and some burning. I have omnipred (prednisolone) acetate ophtaomic 1 0/0. can I use this medication to help?
Posted 5 Nov 2011 by • 1 answer
Posted 30 Mar 2011 by • 1 answer
Posted 6 Apr 2011 by • 1 answer
Posted 3 Jul 2010 by • 2 answers
... omnipred since surgery. i was switch to lotemax without being told to gradually stopping omnipred. My uveitus came back so i was told to continue omnipred. I am concerned because I cant seem to get rid of the light glare. My doctor doesn't seem to know why this glare wont leave. I think I ...
Posted 15 Jul 2010 by • 2 answers
Also I'm on Lexapro for depression. This week I started feeling very fatiqued and depressed could this be a side effect from the drugs? Thanks CNU
Posted 26 Jun 2010 by • 2 answers
I had cataract surgery two days ago, with a followup with the eye doc today. I began using Omnipred the day after surgery, as prescribed. But every time I use it, I experience INTENSE burning (feels like pouring lemon juice on a paper cut). Is this normal? How long will it last? I have to use it ...
Posted 17 Feb 2010 by • 2 answers
Had successful cataract surgery. But, I developed symptoms of laryngitis immediately upon starting these drugs. I've checked all the literature and it is not mentioned anywhere. Anyone else have this problem???
Posted 18 Oct 2009 by • 1 answer
Am using Zylet with Restasis for four more days before I go to only Restasis/